MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE® STABILIZATION SYSTEM; 6.5MM REVERE PEDICLE SCREW, 45MM

GLOBUS MEDICAL, INC. REVERE® STABILIZATION SYSTEM; 6.5MM REVERE PEDICLE SCREW, 45MM
Model Number 124.465
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revere pedicle screw was found fractured post-operatively.This occurred in south africa.
 
Additional Manufacturer Narrative
Based on the information provided, the patient underwent an l3-l5 transforaminal lumbar interbody fusion on (b)(6) 2024 with screws, rods, and intervertebral cages.The number or type of cage(s) placed was not provided.The patient complained of backpain at a follow-up on (b)(6) 2025 and underwent a ct scan on (b)(6) 2025.The ct report indicates confirmation of a "minimally displaced fracture of the neck of the right pedicular screw of the l5 vertebra, with mild angulation." it also notes the patient has a lumbosacral transitional vertebra with sacralization of l5.The report did not mention anything about fusion status at any level.The images provided appear to show an interbody cage in the l4/l5 disc space.It cannot definitively be determined if there is a cage at l3/l4.The status of fusion achieved at either level is also unclear.The images also do not show the screw head or screw neck area of the l5 screw.Moreover, no parts were returned with this complaint, therefore, the reported fracture cannot be confirmed, and the exact findings and cause cannot be determined.The part was manufactured in 2024.A review of the lot's dhr shows that the devices were manufactured to specification and all documentation and certificates of compliance were provided.This risk is documented and within expected parameters and will continue to be monitored.This complaint will be re-evaluated if parts are returned or additional information is provided at a future date.The following sections were updated for this supplemental report: b4, e1, e2, e3, g3, g6, h2, h6, h10.
 
Event or Problem Description
It was reported that the patient underwent a l3-l5 transforaminal lumbar interbody fusion (tlif) on (b)(6) 2024.She came for a follow-up on (b)(6) 2025 reporting backpain.Ct lumbar spine demonstrated fracture of the neck of the right l5 pedicle screw.Ct lumbar spine was performed on (b)(6) 2025.This event occurred in namibia.

Brand Name
REVERE® STABILIZATION SYSTEM
Common Device Name
6.5MM REVERE PEDICLE SCREW, 45MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22676947
Report Number3004142400-2025-00147
Device Sequence Number9565600
Product Code MNH
UDI-Device Identifier00849044001242
UDI-Public00849044001242
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryWA
PMA/510(K) Number
K061202
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number124.465
Device Lot NumberBAC0CBEV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale